The turbulent dynamo problem

V. P. Maslov, G. A. Omel'yanov

Research output: Contribution to journalArticleResearchpeer-review

Original languageAmerican English
Pages (from-to)1352-1355
Number of pages4
JournalMathematical Notes
DOIs
StatePublished - 1 Jan 1995
Externally publishedYes

Cite this

Maslov, V. P. ; Omel'yanov, G. A. / The turbulent dynamo problem. In: Mathematical Notes. 1995 ; pp. 1352-1355.
@article{7c1b358e4a8949e6a2f4698b775897f0,
title = "The turbulent dynamo problem",
author = "Maslov, {V. P.} and Omel'yanov, {G. A.}",
year = "1995",
month = "1",
day = "1",
doi = "10.1007/BF02304898",
language = "American English",
pages = "1352--1355",
journal = "Mathematical Notes",
issn = "0001-4346",

}

The turbulent dynamo problem. / Maslov, V. P.; Omel'yanov, G. A.

In: Mathematical Notes, 01.01.1995, p. 1352-1355.

Research output: Contribution to journalArticleResearchpeer-review

TY - JOUR

T1 - The turbulent dynamo problem

AU - Maslov, V. P.

AU - Omel'yanov, G. A.

PY - 1995/1/1

Y1 - 1995/1/1

U2 - 10.1007/BF02304898

DO - 10.1007/BF02304898

M3 - Article

SP - 1352

EP - 1355

JO - Mathematical Notes

JF - Mathematical Notes

SN - 0001-4346

ER -